# SDR C77A2019070300001

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 11,804 hours, 7,422 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: 14091870019
- Condition: Missing
- Location: Cabin
- Part time: 11,809 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST MISSING. CREATED S/R 49302 A/C N202NN WAS MISSING LIFE VEST ASSET#81102 P/N P0640-101 S/N 14091870019. INSTALLED INFANT LIFE VEST P/N P0640-101 S/N 375399.
